# SDR CA990907040

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Line
- Condition: Broken
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) LOST FUEL FLOW INDICATION ON LEFT ENGINE.  FOUND FUEL FLOW SENSE LINE AFT OF ENGINE FIREWALL IN NACELLE BROKEN OFF.  CAUSE MOST LIKELY FROM VIBRATION/FLEXING OF LINE.  LINE REPAIRED.
